Feb 14, 2012
I am taking EFV and Combivir for 6 months now, of late i have been having painful spasms on my right leg, in different places from my hip to ankle, could this be a side effect of meds or something to do with lactic acid
Response from Dr. Henry
Spasms located in one area as you are experiencing would rarely be due to neuropathy from the Combivir or Sustiva or HIV though it is possible.Recommend evaluation by your HIV doctor and possibly a neurogist (nerve) specialist. I would be concerned about a pinched nerve or a hip joint problem. KH
Doing Drugs while on Atripla
Atripla and acid lactic
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.